MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE-W WINGED PNK 20GA X 1.16IN; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE-W WINGED PNK 20GA X 1.16IN; INTRAVASCULAR CATHETER
Catalog Number 381334
Medical Device Problem Codes Leak/Splash (1354); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the catheter was splitting with a bd insyte-w winged pnk 20ga x 1.16in.The following information was provided by the initial reporter, translated from (b)(6) to english: the pneumology indicated to us to have encountered a problem during the use of insyte-w.Fault present: when placing a patient's catheter, the catheter was partially cut.
 
Additional Manufacturer Narrative
H.6.Investigation summary: a device history record review was performed and showed no non-conformances associated with this issue during the production of this batch.Since no samples or photos displaying the condition reported are available for examination, we were unable to fully investigate this incident.Customer complaint trends are evaluated on a monthly basis.If the trend of a specific type of complaint warrants a formal corrective action, resources will be assigned at that time.The complaint is unconfirmed as no photo / samples received.
 
Event or Problem Description
It was reported that the catheter was splitting with a bd insyte-w winged pnk 20ga x 1.16in.The following information was provided by the initial reporter, translated from french to english: the pneumology indicated to us to have encountered a problem during the use of insyte-w.Fault present: when placing a patient's catheter, the catheter was partially cut.

Brand Name
BD INSYTE-W WINGED PNK 20GA X 1.16IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8716139
Report Number8041187-2019-00471
Device Sequence Number16774858
Product Code FOZ
UDI-Device Identifier30382903813347
UDI-Public30382903813347
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2023
Device Catalogue Number381334
Device Lot Number8300634
Initial Date Received by Manufacturer 06/04/2019
Supplement Date Received by Manufacturer06/04/2019
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date08/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;